# SDR USAA2011090700009

- Difficulty date: August 30, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C35243U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT FRAME AT AFT CARGO DOOR CUTOUT AT BS 847, RBL 22.  REPLACED AFT FRAME AT AFT CARGO DOOR CUTOUT AT BS 847, RBL 22 IAW B737-400 SRM 51-10-02.
